# SDR UALA2012011600322

- Difficulty date: January 15, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 70,211 hours, 26,320 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60243
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER LAV FLOOR EEL LIGHT INOP.  FOUND BROKEN WIRE TAPE.  REPLACED EEL STRIP, OPS CHECKED NORMAL.
